Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Congruence formula for certain dihedral twists
HTML articles powered by AMS MathViewer

by Sudhanshu Shekhar and R. Sujatha PDF
Trans. Amer. Math. Soc. 367 (2015), 3579-3598 Request permission

Abstract:

In this article we prove a congruence formula for the special values of certain dihedral twists of two primitive modular forms of weight two with isomorphic residual Galois representation at a prime $p$.
References
Similar Articles
Additional Information
  • Sudhanshu Shekhar
  • Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Mumbai-400005, India
  • MR Author ID: 1061352
  • Email: sudhansu@math.tifr.res.in
  • R. Sujatha
  • Affiliation: Department of Mathematics, The University of British Columbia, Vancouver, British Columbia, Canada V6T 1Z2
  • MR Author ID: 293023
  • ORCID: 0000-0003-1221-0710
  • Email: sujatha@math.ubc.ca
  • Received by editor(s): October 27, 2012
  • Received by editor(s) in revised form: July 2, 2013
  • Published electronically: November 4, 2014
  • © Copyright 2014 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 367 (2015), 3579-3598
  • MSC (2010): Primary 14H52, 11F80, 11F11, 11F33
  • DOI: https://doi.org/10.1090/S0002-9947-2014-06232-6
  • MathSciNet review: 3314817